# SDR DHL2004803547

- Difficulty date: May 16, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 3755028504
- Condition: Cracked
- Location: Nr 2 Main Tank
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK LWR SPAR CLIP CRACKED 1.500 AT STA XW -6.000.  REMOVED AND REPLACED CRACKED CLIP ON NR 2 MAIN TANK LWR SPAR, XW -6.000 IAW DC8 SRM 51-1-20D PG 9-21.
